# SDR COMA0560177

- Difficulty date: March 13, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 8,921 hours, 8,013 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5804 IDG CAUTION DURING T/O.  DEFERRED MAINT PER MEL.
